# SDR ASOA2013112509481

- Difficulty date: November 22, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 12,283 hours, 8,023 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Condition: Damaged
- Location: Serviced Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR AFT LINER PANEL HAS DAMAGE AT BOTTOM.  REPAIRED SERVICE DOOR IAW 25-6000-1 CMM.
